MAUDE Adverse Event Report: CORENTEC CO., LTD. LOSPA KNEE SYSTEM; PROSTHESIS, KNEE

CORENTEC CO., LTD. LOSPA KNEE SYSTEM; PROSTHESIS, KNEE
Model Number 01.10.064
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history records (dhrs) for the device and concomitant products were reviewed and no discrepancies relevant to the reported event were found.Since the similar case with the reported event was not found during customer complaints history review, no further actions are required, but monitoring the trends is required.Once any supplemental information is found which would change any information or conclusions, additional information will be filed accordingly.We were told that the patient got the revision knee case with other manufacturer's device the other day.The explanted device was not returned.
 
Event or Problem Description
It was reported that patient dislocated six days after the knee arthroplasty.The femur dislocated from the baseplate while the patient was pulling up the stockings sitting on the bed.

Brand Name
LOSPA KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
CORENTEC CO., LTD.
12, yeongsanhong 1-gil
ipjang-myeon, seobuk-gu
cheonan-si, chungcheongnam-do 31056
KS  31056
MDR Report Key7863456
Report Number3009106092-2018-00001
Device Sequence Number1939435
Product Code JWH
UDI-Device Identifier08806373820540
UDI-Public(01)08806373820540(17)220428(10)6BAGEY04
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110404
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model Number01.10.064
Device Catalogue Number01.10.064
Device Lot Number6BAGEY04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOSPA PATELLAR COMPONENT 30MM (CAT NO. 01.10.961); LOSPA TIBIAL BASEPLATE SIZE 4 (CAT NO. 01.10.504); LOSPA TIBIAL INSERT SIZE 4 (CAT NO. 01.10.24A)
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR